# SDR VNAA2014052000014

- Difficulty date: May 20, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 24,478 hours, 24,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-604
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CORROSION WAS FOUND ON THE CARGO TRACKS AT BS 559+80, 559.0+96 AND FS 574 - 605.  THE AREA WAS INSPECTED AND CARGO FLOOR TRACKS WERE REPLACED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
